Points of finite order on an abelian variety

Research output: Contribution to journalArticle

Abstract

In this paper it is shown that the image of the Galois group under an l-adic representation in the Tate module of an abelian variety has an algebraic Lie algebra which contains the scalar matrices as a subalgebra (Serre’s conjecture). This paper also proves the finiteness of the intersection of a subgroup of an abelian variety all of whose elements have order equal to a power of a fixed number with a wide class of subvarieties. Bibliography: 13 titles.

Original languageEnglish (US)
Pages (from-to)55-72
Number of pages18
JournalMathematics of the USSR - Izvestija
Volume17
Issue number1
DOIs
StatePublished - Feb 28 1981

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Points of finite order on an abelian variety'. Together they form a unique fingerprint.

  • Cite this